Existence of positive solutions for p-Laplacian impulsive boundary value problems on time scales

Articles > Article · 2014

Authors: Fatma Tokmak, İlkay KARACA

Journal of Inequalities and Applications, International, WoS, 2014, vol 2014

DOI: 10.1186/1029-242x-2014-196

Summary

In this paper, by using fixed point index theory and a double fixed point theorem, we study the existence of many positive solutions for a class of second-order p -Laplacian boundary value problems with impulse on time scales. An example which supports our theoretical results is also indicated. MSC: 34B18, 34B37, 34K10.

View details